# SDR TRBA2011082

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- Aircraft time: 22,908 hours, 26,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3012701
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIR STAIR EMERGENCY LIGHT WAS FOUND TO BE INOPERABLE. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE PASSENGER DOOR EMERGENCY FLOOD LIGHT IAW MM 33-51-24 AND OPS TEST WAS GOOD IAW W/C EX-335000-OPT-10000-002.  THE ACFT WAS RETURNED TO SERVICE.
